MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113230
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during ipom procedure there was blood stain marks noted on the firing handle of the capsure fixation device.The sample is being returned for evaluation but has not yet been received.A photo was provided confirming the presence of "stains" red/brownish in color on the device.However, photos do not assist in determining root cause.Based on the information provided and not having the physical sample to evaluate no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted to document the evaluation results.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during ipom procedure there was blood stain marks noted on the firing handle of the capsure fixation device.The product packaging was intact, and the inner packaging was completely sealed before opening.Another device was used to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, during ipom procedure there was blood stain marks noted on the firing handle of the capsure fixation device.The sample is being returned for evaluation but has not yet been received.A photo was provided confirming the presence of "stains" red/brownish in color on the device.However, photos do not assist in determining root cause.Based on the information provided and not having the physical sample to evaluate no conclusions can be made.If/when the sample is returned and evaluated a supplemental mdr will be submitted to document the evaluation results.Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.Evaluation of the sample confirms the presence of "foreign" substance visible on the capsure device housing.The substance does not appear to be blood.Based on complaint report and sample device evaluation, foreign matter-brown stains found on device are not identified as being part of the components or material used in the manufacturing process.No discrepancies were reported either at the final assembly or the packaging/sealing inspection process that could be related to condition evaluated.How or when the brown colored material presented on the handle cannot be determined but is mostly likely to have presented after the manufacturing process.Updated fields: b4, d9, g3, g6, h2, h3, h6, h10.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23829331
Report Number1213643-2025-01235
Device Sequence Number5093390
Product Code GDW
UDI-Device Identifier00801741094996
UDI-Public(01)00801741094996(17)251128(10)HUHZ1070
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Catalogue Number0113230
Device Lot NumberHUHZ1070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown